# SDR SIMA0653

- Difficulty date: March 5, 2000
- Submitted: April 1, 2000
- Operation: Air carrier
- Aircraft: N393AE
- Make and model: Saab 340B
- Aircraft serial: 340B393
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: A5023
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GGG - FLT 3327 - AVIONICS SMOKE LIGHT CAME ON IN FLIGHT.  NO SMOKE OR FIRE INDICATION PRESENT.  REMOVED AND REPLACED AVIONICS RACK SMOKE DETECTOR.  OPS CHECK GOOD.  (M)
